# SDR FDEA201203090853

- Difficulty date: March 9, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR DECK BS 1680-1720, BL 0 - RBL 60 HAS  NUMEROUS AREAS OF CORROSION.
